mental-health-icon
Difficulty in Sleeping
Unable to sleep for last few days my doctor have prescribed lonazep 0.5 before dinner everyday... After taking the medicine I am able to sleep but constipation have started and next day is very lazy feeling sleepy unable to work properly... Please suggest what to do
32 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Can take alternative medicine,
Next Steps
Consult Psychiatrist and take
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take 0.25 mg instead
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.